Document Type

Article

Publication Date

1-2010

Abstract

In this paper we discuss the existence of traveling wave solutions for a nonlocal reaction-diffusion model of Influenza A proposed in Lin et. al. (2003). The proof for the existence of the traveling wave takes advantage of the different time scales between the evolution of the disease and the progress of the disease in the population. Under this framework we are able to use the techniques from geometric singular perturbation theory to prove the existence of the traveling wave.

Comments

This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Discrete and Continuous Dynamical Systems - Series B (DCDS-B) following peer review. The definitive publisher-authenticated version of Riviera, J., & Li, Y. (2010). Traveling Wave Solutions for a Nonlocal Reaction-Diffusion Model of Influenza A Drift. Discrete and Continuous Dynamical Systems - Series B (DCDS-B), 13 (1), 157-174 is available online at: http://dx.doi.org/10.3934/dcdsb.2010.13.157.

DOI

10.3934/dcdsb.2010.13.157